Steroids are amazing!!

July 17, 2017  Monday

I expect that the steroid shot I got yesterday is what made falling asleep so difficult last night and why I was awake a long time around 4:30 this morning.  That’s one usual side effect.  However, I woke up ready to get moving and boy, did  I move today!!  I had so much energy that I just kept doing and cleaning things that didn’t really need to be cleaned.  I’d sit down after finishing something and wonder what I could do next.  Frank said we were going to trim trees and I was actually looking forward to doing that!!  Instead though we did lots of yard work and rearranging/organizing in his shop.  There is still more to be done tomorrow and I can’t wait!!  This was after a very active 1 1/2 hour time spent at the pool with the grandkids.  Mentally, I know while it’s happening that I am running on steroids but that does not lessen my energy.

The steroids really did what they were supposed to with the rash. I had no numb lips and my face is no longer swollen or itching. The only signs of the rash are the few bumps that came through yesterday but they don’t itch or anything. However,  my cheeks are pretty bright red and I think that’s from the steroids.  I know that steroids are somewhat harmful to my body and I don’t like to take them but this was a special case.

Other than that, I’ve had no sign of cancer related problems today.  I have been so lucky so far.

 

 

Author: melaniesjourneythroughcancer

I am a retired teacher who was recently diagnosed with triple negative ductal breast cancer. I decided to write this blog to record the actions and emotions that occur as I make this journey through the cancer experience.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s